# SDR AU000855

- Difficulty date: September 1, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Boeing 727-77C
- Engine: Pwa JT8D15
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) KEEL BEAM WEB CORRODED AT STN 950 LOCATED IN THE UPPER AFT CORNER OF THE LT WHEEL WELL. FOUND DURING CORROSION INSPECTION.
